# SDR C2XA99BT049

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 141FL01B3
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - CREW REPORTED GEAR SYSTEM 2 SHOWS UNLOCK ON LEFT MAIN GEAR IN FLIGHT.  NO CCAS WARNINGS.  MAINTENANCE REMOVED AND REPLACED LEFT UPLOCK LIMIT SWITCH.  OPS CHECKED GOOD.  (M)
